# SDR COMA0560465

- Difficulty date: August 23, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 8,654 hours, 7,491 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 45150340
- Part serial: 2034
- Condition: Malfunctioned
- Location: Aoa
- Part time: 8,645 hours, 7,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5763 - STALL FAIL WARNING.  REPLACED THE AOA TRANSDUCER.
